# SDR FDEA201010073970

- Difficulty date: October 7, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA301115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA INTERCOSTAL IS CORRODED AT BS 1724; RBL 3. REMOVED ROLLER TRAY TO F.O.M. IAW MD/DC10 SRM 51-31-01, VOL II.  REMOVED VHF ANTENNA TO F.O.M.  REMOVED INTERCOSTAL TO F.O.M.  REMOVED CORROSION AND FOUND TO BE OUT   OF LIMITS.  ORIGINAL MATERIAL THICKNESS 0.071.  MATERIAL REMOVED 0.021.  MATERIAL   REMAINING 0.050.  FABRICATED INTERCOSTAL IAW DAC DWG ACA 3011, REV "F".  ALODINED, PRIMED AND PAINTED INTERCOSTAL IAW SRM 51-31-01, VOL II.  INSTALLED   INTERCOSTAL IAW SRM 51-33-01, VOL II.  INSTALLED ROLLER TRAY IAW SRM 51-31-01, VOL II.  INSTALLED VHF ANTENNA IAW AMM 23-12-05-04.  PERFORMED OPS CHECK ON ANTENNS IAW AMM 23-12-05-04.
